Properties of the resolvent of singular q-Dirac operators
MetadataShow full metadata
In this article, we investigate the resolvent operator of a singular q-Dirac system. We obtain an integral representations for the resolvent of this system, in terms of the spectral function. Furthermore, we give a formula for the Titchmarsh-Weyl function of q-Dirac system using the integral representation of the resolvent.
CitationAllahverdiev, B. P., & Tuna, H. (2020). Properties of the resolvent of singular q-Dirac operators. Electronic Journal of Differential Equations, 2020(03), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.